Quasiperiodic solutions of nonlinear hyperbolic equations with damping
Differencialʹnye uravneniâ, Tome 15 (1979) no. 4, pp. 695-703
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_4_a12,
author = {V. B. Moseenkov},
title = {Quasiperiodic solutions of nonlinear hyperbolic equations with damping},
journal = {Differencialʹnye uravneni\^a},
pages = {695--703},
year = {1979},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_4_a12/}
}
V. B. Moseenkov. Quasiperiodic solutions of nonlinear hyperbolic equations with damping. Differencialʹnye uravneniâ, Tome 15 (1979) no. 4, pp. 695-703. http://geodesic.mathdoc.fr/item/DE_1979_15_4_a12/